Author Details

Zayed, Mayssa, Department of Mathematics University of Sfax Faculty of Sciences of Sfax soukra Road Km 3.5 B.P. 1171, 3000, Sfax \centerline{\it\small Tunisia}%\\

  • Vol 37, No 5 (2023) - Fuad Kittaneh - Operator and matrix ineaqualities
    Some Properties of the Condition Pseudospectrum of Multivalued Linear Operators
  • Vol 38, No 7 (2024) - Dragan Djordjevic - Functional analysis, Operator theory
    Condition pseudospectrum of direct sum of operators on sequence Banach Spaces